# SDR TIPR2015121724350

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 760 BETWEEN STRINGERS 8 AND 9 RT.  REPAIRED IAW SRM 53-00-07, REPAIR 1.
